MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Model Number SBC-501
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used in a procedure performed on (b)(6) 2022.During the procedure, the seal biopsy valve was leaking and popping off from the endoscope when the slip tip syringe was removed.The procedure was completed successfully.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Device manufacture date: the complainant was unable to provide the suspect device upn; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork IRELA ND
EI   IRELAND
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14717030
Report Number3005099803-2022-03239
Device Sequence Number5414901
Product Code OCX
UDI-Device Identifier08714729981596
UDI-Public08714729981596
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue Number2235-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown